| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that after surgery, the patient experienced double vision.Surgeon has performed a yag (yttrium aluminum garnet) to try and resolve the issue but did not help.She has an appointment end of october with specialist.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).